Tired all the time

Discussion in 'Mental Health Disorders' started by scareddude, Sep 18, 2014.

Thread Status:
Not open for further replies.
  1. scareddude

    scareddude Well-Known Member

    I'm on 10mg aripiprazole and 150mg sertraline (going up to 200mg in 2 weeks, have been on 150 for 2 weeks). I'm tired all the time. I was supposed to go into uni today, but I got the 1 hour train journey there, walked for a bit, then came home again.

    My first diagnosis was schizophrenia. Now I'm not sure if they feel I have that, but they do think I have autism, social phobia and clinical depression.
     
  2. W Miller

    W Miller Well-Known Member

    200mg of sertraline will make a huge difference, regardless of you diagnosis. You'll start to feel as if you finally have a platform, to work on. I was supposed to be taking this med myself, and that dosage.

    Sorry to hear you didn't make it to uni. I guess its a mental health day, then.

    Sometimes, a diagnosis can be off, especially when clinical depression in in play. I also suffer from clinical depression.

    Best wishes, and never give up on you own health.
     
  3. Yoko Odinhart

    Yoko Odinhart Well-Known Member

    Sounds like your body is still trying to get used to the meds. You just have to give yourself some time and relax. Relaxation is hard to come by, but a very big necessity for what you're currently going through. Those profs at Uni might not understand, and I hope you don't have to miss out on class because of it. If it's starting to affect your school, you might want to talk to your doctor. However, you are always a priority. Your health, be it mental or physical should always be your highest priority.

    Be patient with yourself as well. If you need to talk, someone is always here. ^_^
     
  4. I am also currently on sertraline 100mg for my anxiety and depression. Initially, I also feel extremely tired and lethargic and need tremendous effort to get out from my bed every single day. Now it's already almost 5 weeks into sertraline and I started to develop hyperactiveness from the med. I cannot sleep at night if I take the med at night (which I have used to, as it made me drowsy initially). Ever since I took the med in the morning, I feel better now. Still got some insomnia which I am waiting to see my psychiatrist in 2 weeks time to sort it out with her.
     
Thread Status:
Not open for further replies.